# SDR CALA2021041900491

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 59,854 hours, 25,785 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423020091
- Condition: Cracked
- Location: Door Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP FITTING NO1 FR16L LOWER INBOARD FASTENER HOLE EXHIBITS CRACK BETWEEN THE INTERCOSTAL AND FRAME. (REF AAR NON-ROUTINE 9479245) REF N/R AAR-  9479245 REWORKED DOOR STOP #1 AT FR16L LOWER I/B FASTENER HOLE AS PER EC/RA 5311-02546. PART-1 INTERIM REPAIR STEPS A THRU E. INITIATE A DTA DIP TO READ AS FOLLOWS: ON OR BEFORE AC REACHES 39,485 TOTAL FLT. CYCLES, AND AT INTERVALS NOT EXCEED 13,700 FLIGHT CYCLES THEREAFTER, PERFORM INSPECTION PER PART 2 OF ECRA 5311-02546
